# SDR SIMA20140603011

- Difficulty date: June 3, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 38,923 hours, 32,503 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL RT ELEVATOR TIP INBD LE HAS ONE DENT NR 29, OUT OF LIMITS ON SKIN PANEL PENDING DISPOSITION PN 45-30807-004.  DENT NR 29 ON RT ELEVATOR TIP INBD LE HAS BEEN ACCEPTED AS IS IAW ERS-EM-5500-117.
